# SDR SWAA2020040235437

- Difficulty date: January 12, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BTW BS 291.5 TO BS 294 AT LEVEL STR 17R AT FWD G ALLEY AREA (1 EA) / REPLACED ANGLE SUPPORT LOC BTW BS291.5 TO BS294 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 REV
